# SDR CALA2011033100243

- Difficulty date: March 31, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 70,156 hours, 15,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Reflector
- Part number: 3166981
- Condition: Worn
- Location: Exterior
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERNAL EMERGENCY LIGHT INOP.  RELAMPED, NO HELP.  FUSE CHECKS GOOD.  REPLACED REFLECTOR ASSY.  OPS CHECK GOOD.
